# SDR DALA2023060604619

- Difficulty date: August 27, 2019
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 ACCOMPLISH SECTION III REPETITIVE INSPECTIONS OF ERA452576-14. THE SUBJECT ER/A IS AT REV B. DOUBLER REPAIR ON LIGHTNING STRIKE DAMAGE AT FS 505-510 AND STR 2R-3R. CORRECTIVE ACTION: REF ERA 452576-14. (1243342)
